MathSciNet Relay Station
MathSciNet bibliographic data
MR1396938 (97j:60015) 60B15 (20F36 57M25 82B41)
Nechaev, S. K.; Grosberg, A. Yu.; Vershik, A. M. Random walks on braid groups: Brownian bridges, complexity and statistics. J. Phys. A 29 (1996), no. 10, 2411–2433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement